# SDR A6WA201310174292

- Difficulty date: October 17, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 31,196 hours, 26,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INNER SKIN IS DENTED AND CHAFED INBD OF DATA PLATE.  R & R INNER SKIN REF FORM 412.
